# SDR DL72W001017

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 57,431 hours, 39,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A CRACK AT THE LOWEST FASTENER HOLE COMMON TO THE RBL 8 VERTICAL BEAM.  THE CRACK WAS REMOVED WITH A 1 X 1.5 CUTOUT IN THE WEB AND REPAIRED WITH A DOUBLER PER ER/A 377376-14AD.
